Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: i think i need to take sulpiride 3 times a day ins Jeroen

Posted by yxibow on August 29, 2008, at 2:31:02

In reply to Re: i think i need to take sulpiride 3 times a day ins, posted by Jeroen on August 29, 2008, at 1:28:55

> im not bipolar because i tryed lamictal and got poisoned psychosis,- that got me too emergency room,
>
>
> havent you been reading my posts the past year??

I still question the "poisoning" by Lamictal -- I mean, I can imagine a medication can induce psychosis but once you stop it it should reduce in time.

Since you have some disorder, schizophrenia or otherwise that you say your doctors describe as "psychosis" (that's not a complete DSM term, has to be qualified by something else as far as I know or linked to some cause or 'NOS' -- I could be wrong), you would have a "psychosis" anyhow.


More -- lots more, etc, isn't always "better" -- sometimes it takes longer to set in --- more can mean more unwanted effects, the two sulpirides are not immune from tardive and EPS conditions.

I certainly don't like the prospect of taking "lots more" of an antipsychotic any more given my problems with them that I have now -- that's not to say everybody will develop the rare conditions I did.

But some people need more -- I think you have to weigh what could happen and I hope your doctors and you actually communicate and you express what you really want.

-- just a thought, best wishes

Jay

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:848762
URL: http://www.dr-bob.org/babble/20080822/msgs/848910.html